# SDR 2005FA0001237

- Difficulty date: August 30, 2005
- Submitted: August 30, 2005
- Operation: General aviation
- Aircraft: N7600M
- Make and model: Cessna 175
- Aircraft serial: 55900
- Aircraft time: 2,312 hours
- Engine: Cont GO300*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 3 CONNECTING ROD PENETRATED CASE. ENGINE TSO 848 HRS.  LAST ENGINE O/H 06/10/1964 OR 41 YEARS AGO. MANUFACTURER RECOMMENDS 12 YEARS IAW SIL 98-9.
